Browsing by Subject 230111

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 10 of 10
Issue DateTitleAuthor(s)Citation
2008Analogues of Cayley graphs for topological groupsKron, Bernhard; Moller, Rögnvaldur; Mathematics & StatisticsAnalogues of Cayley graphs for topological groups, Mathematische Zeitschrift, vol.258,(N/A),2008,pp 637-675
2007Finiteness conditions and PD_r-group covers of PD_n-complexesHillman, Jonathan; Kochloukova, D H; Mathematics & StatisticsFiniteness conditions and PD_r-group covers of PD_n-complexes, Mathematische Zeitschrift, vol.256, 1, 2007,pp 45-56
2007Geometries and infrasolvmanifolds in dimension 4Hillman, Jonathan; Mathematics & StatisticsGeometries and infrasolvmanifolds in dimension 4, Geometriae Dedicata, vol.129,(1),2007,pp 57-72
2006Graded rings and special K3 surfacesBrown, Gavin; Vice-Chancellor - ExecutiveGraded rings and special K3 surfaces in Discovering Mathematics with Magma: Reducing the Abstract to the Concrete, Springer - Verlag, 2006, pp. 137-159
2008Hyperbolic polynomials and multiparameter real-analytic perturbation theoryPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsHyperbolic polynomials and multiparameter real-analytic perturbation theory, Duke Mathematical Journal, vol.141, 1, 2008,pp 123-149
2005Isometry-invariant geodesics and nonpositive derivations of the cohomologyPaunescu, Laurentiu; Papadima, Stefan; Mathematics & StatisticsIsometry-invariant geodesics and nonpositive derivations of the cohomology, Journal of Differential Geometry, vol.71, 1, 2005,pp 159-176
2003Ramanujan geometries of type A~nCartwright, Donald; Sole, Patrick; Zuk, Andrzej; Mathematics & StatisticsRamanujan geometries of type A~n, Discrete Mathematics, vol.269,(N/A),2003,pp 35-43
2006Reflections in abstract Coxeter groupsHowlett, Robert; Franzsen, W N; Muhlherr, Bernhard; Mathematics & StatisticsReflections in abstract Coxeter groups, Commentarii Mathematici Helvetici, vol.81, 3, 2006,pp 665-697
2005Singularities of plane algebraic curvesHillman, Jonathan; Mathematics & StatisticsSingularities of plane algebraic curves, Expositiones Mathematicae, vol.23,(3),2005,pp 233-254
2006Twisted invariant theory for reflection groupsLehrer, Gustav; Bonnafe, C; Michel, J; Mathematics & StatisticsTwisted invariant theory for reflection groups, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 135-170